# SDR CAL950557

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 355
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STRINGER 22R CORRODED AT BS 355.  A REPAIR WAS INSTALLED IAW SRM 53-10-3 AND 51-30-2.  (M)
